# SDR SWAA2022082344023

- Difficulty date: August 20, 2022
- Submitted: August 23, 2022
- Operation: Air carrier
- Aircraft: N8724J
- Make and model: Boeing 737-8
- Aircraft serial: 42549
- Aircraft time: 5,794 hours, 2,564 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Flashlight
- Condition: Inoperative
- Location: Pax Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY FLASHLIGHT WILL NOT TEST.  REMOVE AND REPLACED THE AFT LEFT INBOARD FLIGHT ATT. SEAT FLASHLIGHT ASSY PER AMM 25-60=00. OPS OK.
